# SDR YENA2021111700770

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 2132
- Aircraft time: 69,269 hours, 24,805 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: A9487RP
- Condition: Out Of Position
- Location: R1 Door
- Part time: 63,790 hours, 22,748 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REF. N/R 2021-508862 - CANNOT BE INSERTED SAFETY PIN ON EMERGENCY EVACUATION SLIDE RAFT REGULATOR VALVE AT DOOR 841; PER AEROMAN N/R 2021-508662 - REMOVED AND REPLACED ESCAPE SLIDE RAFT DOOR 841 IAW AMM 25-62-44-400-803-A AND PERFORMED OPERATIONAL TEST IS OK.
